edoc

Blow-up analysis of a nonlocal Liouville-type equation

Da Lio, Francesca and Martinazzi, Luca and Riviere, Tristan. (2015) Blow-up analysis of a nonlocal Liouville-type equation. Analysis & PDE, Vol. 8, H. 7. pp. 1757-1805.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6438718

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Analysis (Martinazzi)
UniBasel Contributors:Martinazzi, Luca
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Mathematical Sciences Publishers
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:06 Nov 2015 10:21
Deposited On:06 Nov 2015 10:21

Repository Staff Only: item control page